# SDR AALA970373

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500-504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN BENEATH LEVELING COMPOUND.  REPAIRED DAMAGED SKIN IAW 53-30-3, FIG 5.  REPAIRED STRINGER IAW 53-10-3, FIG 1, DETAIL II AND REPLACED SHEAR TIE AT STATION 500 LBL 20.  (M)
